BibTeX record journals/ijbc/DankowiczT06

download as .bib file

@article{DBLP:journals/ijbc/DankowiczT06,
  author    = {Harry Dankowicz and
               Gunjan Thakur},
  title     = {A Newton Method for Locating Invariant Tori of Maps},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {5},
  pages     = {1491--1503},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406015441},
  doi       = {10.1142/S0218127406015441},
  timestamp = {Fri, 02 Nov 2018 09:27:30 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/DankowiczT06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics